Alert archive / Indiana / River Flood Warnings in 2007
River Flood Warning 93, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Aug 24, 2007, 9:54 PM EDT for Allen County, Indiana. It took effect at Aug 26, 2007, 3:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 9:54 PM EDT (01:54 UTC)
- In effect from
- Aug 26, 2007, 3:00 AM EDT
- Expired
- Aug 25, 2007, 10:39 AM EDT
- In force
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Allen County, IN
The radar
The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) near Fort Wayne (ROOI3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04180500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIWX 250154 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 954 PM EDT FRI AUG 24 2007 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING ALLEN COUNTY SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS... SOONER IF NECESSARY. INC003-260154- /O.NEW.KIWX.FL.W.0093.070826T0700Z-070828T0430Z/ /ROOI3.1.ER.070826T0700Z.070826T1800Z.070827T0430Z.NO/ 954 PM EDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE * FROM LATE SATURDAY NIGHT TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM FRIDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING AND CREST NEAR 12.7 FEET AROUND 2 PM SUNDAY AUGUST 26 AND FALL BELOW FLOOD STAGE AROUND 12 AM MONDAY AUGUST 27. * AT 12.0 FEET...LOWLAND FLOODING BEGINS NEAR THE RIVER. $$
1 follow-up statement
000 WGUS83 KIWX 251439 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 AM EDT SAT AUG 25 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... AUGLAIZE RIVER NEAR DEFIANCE POWER PLANT AFFECTING DEFIANCE COUNTY MAUMEE RIVER AT NAPOLEON AFFECTING HENRY COUNTY SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE AFFECTING ALLEN COUNTY THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. INC003-251509- /O.CAN.KIWX.FL.W.0093.000000T0000Z-070828T0430Z/ /ROOI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 AM EDT SAT AUG 25 2007 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO NEAR ST. JOE RIVER FORT WAYNE * AT 9 AM SATURDAY THE STAGE WAS 9.5 FEET * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER EXPERIENCED A SECOND CREST BELOW FLOOD STAGE AT 9.5 FEET SATURDAY MORNING. THE RIVER WILL CONTINUE FALLING. $$ OHC069-251509- /O.CAN.KIWX.FL.W.0086.000000T0000Z-070827T1200Z/ /CPBO1.1.ER.070822T1850Z.070823T2115Z.070824T2252Z.NO/ 1039 AM EDT SAT AUG 25 2007 THE FLOOD WARNING IS CANCELLED FOR THE MAUMEE RIVER AT NAPOLEON * AT 8 AM SATURDAY THE STAGE WAS 11.1 FEET * FLOOD STAGE IS 12.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY EVENING. * FORECAST...THE RIVER WILL FALL TO NEAR 11.1 FEET AROUND 2 PM SATURDAY AUGUST 25. * FORECAST...THE RIVER WAS BELOW FLOOD STAGE AT 11.1 FEET SATURDAY MORNING. THE RIVER WILL CONTINUE FALLING. $$ OHC039-251509- /O.CAN.KIWX.FL.W.0082.000000T0000Z-070826T0138Z/ /DFCO1.2.ER.070822T1530Z.070824T0015Z.070825T0501Z.NO/ 1039 AM EDT SAT AUG 25 2007 THE FLOOD WARNING IS CANCELLED FOR THE AUGLAIZE RIVER NEAR DEFIANCE POWER PLANT * AT 7 AM SATURDAY THE STAGE WAS 20.5 FEET * FLOOD STAGE IS 21.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE VERY EARLY SATURDAY MORNING. * FORECAST...THE RIVER WILL FALL TO NEAR 19.3 FEET AROUND 2 PM SATURDAY AUGUST 25. * FORECAST...THE RIVER WAS BELOW FLOOD STAGE AT 20.5 FEET SATURDAY MORNING. THE RIVER WILL CONTINUE FALLING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Aug 24, 7:50 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 24, 7:50 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI AUG 24 2007
.AVIATION...
THE LINE OF STORMS HAS MOVED EASTWARD OF FWA. JUST OFF AND ON RAIN
SHOWERS IN THE IMMEDIATE FUTURE FOR FWA. LOOKING AT RADARS...THERE
ARE SOME MORE RAIN SHOWERS IN EAST CENTRAL ILLINOIS MOVING
NORTHEASTWARD...SO MADE THE TEMPO GROUP FOR FWA FOUR HOURS LONG.
THE RAIN SHOWERS AT FWA COULD DROP CONDITIONS OFF AND ON DOWN INTO
MVFR. HARD TO SAY YET AT THE MOMENT IF ANY MORE CONVECTIVE
ACTIVITY FOR LATER TONIGHT. ANOTHER SHORTWAVE IS PRODUCING SOME
CONVECTION IN SOUTHERN WISCONSIN BUT THE RUC DOES NOT MOVE THIS
INTO SBN THROUGH THE NIGHTTIME HOURS. WITHOUT THE FRONT BEING TO
THE EAST OF THE AREA...CAN NOT COMPLETELY RULE OUT ANY PRECIP FOR
LATER TONIGHT...SO WILL HAVE TO MONITOR RADARS FOR ANY FURTHER
DEVELOPMENT FOR ANY AMENDMENTS TO THE TAFS. WITH THE FRONT
PROGGED TO MOVE ON TO THE EAST TOMORROW...THE WIND WILL BE TURNING
TO THE NORTHWEST.
&&
.PREV DISCUSSION... /ISSUED 439 PM EDT FRI AUG 24 2007/
SHORT TERM...TONIGHT AND TOMORROW.
SHOWER AND THUNDERSTORM CHANCES WILL BE AROUND TIL THAT FRONT
FINALLY MOVES AWAY FROM THE CWA TOMORROW. STORMS THIS AFTERNOON
INTO THIS EVENING WILL HAVE THE CHANCE TO BECOME SEVERE...WITH
DAMAGING WINDS THE PRIMARY CONCERN. ANY STORMS AND SHOWERS WILL
ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. PRECIPITABLE WATER IS
UP IN THE TWO TO TWO AND A HALF INCH RANGE. CAPE VALUES ARE UP TO
2000 J/KG. LIFTED INDEX VALUES DOWN TO NEGATIVE SIX. TOTAL TOTAL
VALUES UP TO 55. SWEAT INDEX VALUES UP TO 445. SO THE ATMOSPHERE
IS DEFINITELY UNSTABLE ENOUGH FOR SEVERE WEATHER. THE WIND FIELD
FROM THE SURFACE UP IS FAIRLY UNIFORM IN TERMS OF DIRECTION BUT
THERE IS DEFINITELY A DIFFERENCE IN SPEED. MID LEVELS ARE PROGGED
TO BE UP TO AROUND 50 KNOTS WITH JUST ABOVE THAT AROUND 60 TO 70
KNOTS. THIS WILL HELP IN THUNDERSTORM DEVELOPMENT AND TO KEEP ANY
STORMS GOING. THEN ROUGHLY AFTER MIDNIGHT RAIN CHANCES DECREASE
SOME...BUT LIKE MENTIONED ABOVE...UNTIL THAT FRONT MOVES ON TO THE
EAST...SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE. THAT
FRONT HAS BEEN VERY HELPFUL THIS PAST WEEK IN GIVING US SHOWERS
AND STORMS. BY 12Z SATURDAY A LOW IS PROGGED TO BE JUST NORTHEAST
OF DETROIT WITH THE FRONT RIGHT THROUGH OUR CWA. THEN BY 00Z
SUNDAY THE FRONT WILL BE TO OUR SOUTHEAST WITH HIGH PRESSURE
MOVING IN BEHIND THE DEPARTING FRONT. WITH THE EXPECTED LARGE
RAINFALL AMOUNTS EXPECTING LATE THIS AFTERNOON AND THIS
EVENING...ADDING TO THE FLOODING PROBLEMS ALREADY IN THE CWA...THE
FLASH FLOOD WATCH WILL BE CONTINUED INTO TONIGHT.
LONG TERM...TOMORROW NIGHT THROUGH FRIDAY.
BREAK IN HEAT...HUMIDITY...AND RAIN TO BEGIN EXTENDED PERIOD. SFC
HIGH PRESSURE OVER THE GREAT LAKES REGION SUNDAY WILL PROVIDE SUNNY
DAY WITH PLEASANT TEMPS AND LOW HUMIDITIES. HIGH WILL SLIDE OFF TO
EASTERN SEABOARD BEGINNING OF NEXT WEEK RESULTING IN GRADUAL WARMING
TREND WITH TEMPS REACHING 85-90F RANGE BY TUE. NEXT FRONT TO ARRIVE
ON WED BRINGING CHANCE OF SH/TSRA TO THE AREA. MEDIUM RANGE MODELS
INDICATING BONAFIDE COOL CANADIAN AIRMASS TO COME IN BEHIND THIS
SYSTEM BRINGING DRY WX AND BELOW NORMAL TEMPS TO THE REGION AS 850MB
TEMPS PROGGED TO DROP BELOW 10C BY NEXT FRIDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ SATURDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT SATURDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SHORT TERM...LOTHAMER
LONG TERM....LOGSDON
AVIATION...LOTHAMERHazardous weather outlook, Aug 24, 5:46 AM EDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 546 AM EDT FRI AUG 24 2007 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-251000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 546 AM EDT FRI AUG 24 2007 /446 AM CDT FRI AUG 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING NORTHWEST OF A LINE FROM MARION TO DEFIANCE. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS BUT LOCALLY HEAVY RAIN IS POSSIBLE. A STRONG UPPER LEVEL DISTURBANCE WILL LIFT NORTHEASTWARD OUT OF KANSAS LATE THIS AFTERNOON. STRONG WINDS ALOFT AND VERY UNSTABLE CONDITIONS WILL LEAD TO RAPID SEVERE THUNDERSTORM DEVELOPMENT AFTER 3 PM EDT. WIDESPREAD DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE ESPECIALLY ACROSS NORTHERN INDIANA LATE THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO TRANSITION TO ANOTHER ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT...WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES AND LOCALLY AS MUCH AS 5 INCHES POSSIBLE. THIS WILL EXACERBATE AND EXTEND THE ONGOING FLOODING WITH SECONDARY FLOOD CRESTS POSSIBLE ON AREA RIVERS THIS WEEKEND. HOT AND HUMID CONDITIONS WILL REDEVELOP THIS AFTERNOON... ESPECIALLY SOUTH OF A WINIMAC TO WAUSEON LINE WITH HEAT INDICES OF 95 TO 100 POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING BUT NO SEVERE WEATHER IS EXPECTED. RIVER FLOODING WILL CONTINUE OVER PORTIONS OF THE AREA OVER THE WEEKEND. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BY MID AFTERNOON INTO THIS EVENING. IN ADDITION...REPORTS OF FLOODING WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-251000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 546 AM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON AND CONTINUE INTO TONIGHT. SOME OF THESE MAY BE SEVERE WITH DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTH WINDS DOWN THE LONG AXIS OF LAKE MICHIGAN WILL BRING ABOUT AN INCREASED RISK FOR RIP CURRENTS SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX NWS
In the hours before
Local storm report, Aug 24, 8:18 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 2 NW PLEASANT LAKE 41.60N 85.04W
08/24/2007 STEUBEN IN AMATEUR RADIO
HIGH WATER LEVELS HAVE CAUSED SAND BAGGING NEAR GOLDEN
LAKE
&&
LAMMERSLocal storm report, Aug 24, 8:20 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 2 N LAKE JAMES 41.73N 85.05W
08/24/2007 STEUBEN IN AMATEUR RADIO
WATER IN HOMES NEAR SNOW LAKE
&&
LAMMERSSpecial weather statement, Aug 24, 8:30 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 830 PM EDT FRI AUG 24 2007 INZ027-034-OHZ024-250100- ADAMS-JAY-VAN WERT- 830 PM EDT FRI AUG 24 2007 ...SPECIAL WEATHER STATEMENT... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BERNE...MOVING NORTHEAST AT 40 MPH. LOCATIONS IN THE PATH INCLUDE...MONROE...NEW CORYDON... WILLSHIRE...WREN... AND VAN WERT. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Special weather statement, Aug 24, 9:09 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 909 PM EDT FRI AUG 24 2007 OHZ016-024-025-250200- ALLEN-PUTNAM-VAN WERT- 909 PM EDT FRI AUG 24 2007 ...SPECIAL WEATHER STATEMENT... AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DELPHOS...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH INCLUDE...DELPHOS...NEEDMORE...FORT JENNINGS... OTTOVILLE...RIMER...RUSHMORE...VAUGHNSVILLE...PANDORA...COLUMBUS GROVE...ELIDA... AND CAIRO. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR NORTHEASTERN INDIANA AND WEST CENTRAL OHIO. $$
Local storm report, Aug 24, 9:16 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
916 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM HEAVY RAIN 2.4 WSW BURNETTSVILLE 40.75N 86.64W
08/24/2007 M1.14 INCH WHITE IN TRAINED SPOTTER
&&
TCCLocal storm report, Aug 24, 9:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT FRI AUG 24 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG HUNTINGTON 40.88N 85.51W
08/24/2007 HUNTINGTON IN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN FROM W HUNTINGTON TO
7 MI EAST OF HUNTINGTON...A COUPLE DOZEN HOUSES DAMAGED
BY THE FALLEN TREES
&&
LAMMERSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:25 PM EDT | Severe Thunderstorm Warning | IWX | Jay | 55 min |
Nearby
River Flood Warnings in Indiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.